| Model Number |
CCWET0 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported stating stuck in loader.There was patient contact.Type of procedure was being performed was cataract.The procedure completed that day and the product was not available to return.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).